10-10-2005, 11:02 PM #1
Help!!first Dbol Experience, Im Scared.
i started my first cycle today. 40 mg dbol ed weeks 1-4
600mg test e weeks 1-12
400mg eq weeks 1-12.
anyway i had taken 30mg of dboll today(3 10mg pills) up to my workout. when i was working out there would be times when my heart rate would get up there and while doing reps it felt like my heart would kind of skip and feel like its gonna pop out my chest. and i had nearly 1 1/2 gallons of water in the day up to this point and it felt like i was dehydrated during workout, sort of like the feeling you get when you dont have enough water with creatine. also i have continued to take bsn's no xplode and i NO supplement and creatine ethyl ester. could this have an effect? should i drop them out? this is my first cycle and the first day. im freakin big time, is this normal? should i drop the dbol and just continue to run the test and eq? im ****in paranoid. or should i drop the dose of the dbol. someone help, im afraid im gonna drop dead. thanks guys.
10-10-2005, 11:28 PM #2
10-10-2005, 11:32 PM #3Anabolic Member
- Join Date
- Apr 2004
you might want to drop the dbol . First time I took it I would get bad hot flashes. After a while i got used to them, but it kinda tripped me out at first. Just a side note, this is why we all recommend doing a test only cycle for your first becaue you just don't know how you're going to react when you start taking steroids .
10-10-2005, 11:34 PM #4
I'd say, drop the creatine and NO supps. Let the Dbol and Test do their job.
NO Xplode always gives me wicked energy during workouts. That combined with your exitement and expectations of using AAS for the first time probably resulted in your being overly consious of your heart rate.
Honestly, I think it's still too early to be feeling the real effects of Dbol.
10-10-2005, 11:43 PM #5Originally Posted by bigJJ
Show the man what he's won Bob
10-10-2005, 11:46 PM #6
wonder where jdh went to...hopefully not to admit himself...
10-10-2005, 11:48 PM #7
ill drop those out. my heart rate never really passed about 80% of my max heart rate , but it was those kind of weird feelings in my chest that freaked me out the most. i know its real early and you wouldnt think the dbol could have an effect yet, but damn i had the most wicked pump in my forearms and it was back day, i wasnt hittin the forearms that bad , and damn my forearms are getting a pump just by typing. freaky. so you all think i should drop all those supplements? anybody else had any similar experience?
10-11-2005, 09:20 AM #8
anybody else? should i drop the dboll completely or just keep the dose lower and work my way up?
10-11-2005, 09:26 AM #9Originally Posted by jdh
leave the dbol where it's at and drop the other stuff... i highly doubt u r getting any effects off the dbol on your 1st day. the no explode however fuked me up the 1 time i took it. it gave me the desired rush of energy and shit, but left me feeling shitty and my heart racing... i will not use it again..
10-11-2005, 09:26 AM #10
should have ran test for first cycle only this would have been a great cycle down the road a little at least if you dont know how your going to react then its not a good idea..its like driving with your feet ya you probly could do it doestn mean its a good idea
10-11-2005, 09:27 AM #11
Keep the dbol , get rid of all the supps. When on gear all you need is food IMO. All that other bullshit is just putting toxins in your blood. Get rid of the supps, and see, if it doesn't change, if it stays the same then cut the dbol in half, you may have to build up to the dose you are using. If that doesn't work just drop the dbol and move on. But you do not need all that crap when on the real deal bro.
10-11-2005, 09:28 AM #12
Any product named explode just doesn't sound good to me.LOL
10-11-2005, 10:08 AM #13
cool, ill drop the supps and work my way up to 40mgs of dboll a day. one thing, im not sure its the no-xplode. yesterdays was the start of my third week on it. i love it. it does get your heart going but it hadnt given me that heart beat skipping it feels like my hearts pounding out my chest feeling. i was freaked out though. ill drop it though and just work the dbol up, if it still happens im just gonna drop the dboll and just run the test e and eq. also, is dbol prone to giving you gas in your upper stomach and chest? last night it felt like my chest was tight with gas and ive had diarrehea. is this common?
10-11-2005, 10:12 AM #14
did you get any nose bleeding? cause whan i did M1T and my blood presure was very high i got a bleeding nose during intense workouts
10-11-2005, 10:12 AM #15
Large doses of Dbol can be hard on the stomach for some individuals, are you breaking up your doses evenly over the day, if so that should help to ease the gas, I also think that dumping the supps will help with this. Too many chems in the body makes it tough for it to adjust.
10-11-2005, 10:20 AM #16
no , no nose bleeding bro. yeah, the dbol i have is in 10mg capsules. i took 30mgs yesterday spaced about 4 hrs apart. i had intended on taking a 4th but after my workout i was tripping. yeah it felt like my chest was just filled with gas. also i took 10mg about an hr ago and am starting to get that weird light headed feeling again like when your dehydrated. should i give my body time to adjust to it and keep taking it, or am i gonna feel like this util i go off the dbol. weird shit.
10-11-2005, 10:29 AM #17
dude its definitely the creatine. i had an issue a few weeks ago where i was taking this male herbal supplement for increase sex drive & prostate support for about 6 months, it had 1500mg of L-arginine. then i started creatine about 3wks ago & the first dAY i took it, after about 1/2 hour i satrted panicing & after my workout sets my chest was getting tight & heart rate was high, getting short breaths, i thought i was going to pass out. i couldn't figure out why this was happening until somebody helped me out by telling me its the L-arginine. so i stopped the male wellness pill & the creatine didn't effect me like that anymore. i found out that L-arginine speeds the blood flow in the body or something like that, & thats what was happening to me. but i would drop the creatine & let the dbol & test do its work. just take whey protein w/ it & eat alot of clean foood for supp. intake.
10-11-2005, 10:31 AM #18
10-11-2005, 10:33 AM #19
see thats the thing i dont get, yesterday was my 3rd week on the creatine and nitro stimulators. the past two weeks i did get increased heart rate but nothing like i felt yesterday. maybe it was the combo of dbol and the arginine. im dropping the supps so we will see how that works , if not im dropping the dbol as well. maybe im just one of those people who dbol doesnt agree with.
10-11-2005, 10:42 AM #20
bro u r definetley better off saving all those supps for post cycle... u don't need them right now.. use them as part of your pct.. just stick to the gear and eating right and training hard...
10-11-2005, 10:46 AM #21
thats what im gonna do. ill drop them and try to work myself up to the 40mgs of dboll a day. if i dont feel better in a few days the dboll is going and im just gonna run the test and eq
10-11-2005, 10:48 AM #22
Sounds like a plan to me.
10-11-2005, 10:51 AM #23Junior Member
- Join Date
- Aug 2005
20-25mg of Dbol per day could be enough for you 1st time around (15mg a day worked GREAT for me 1st time around!)
Dbol gives great pumps and if you are using NO products that do the same thing then this is an obvious overload - I say cut the supplements (save them for PCT or later!) and see how the Dbol does on it's own and most importantly how you feel on it.
If the problems persist then stop the Dbol and if you want go back to the NO supplements
10-11-2005, 10:57 AM #24
ill run the dbol 30mgs for a few days and see what happens, if it goes good ill up it to 40mgs. also im drinking nearly 2 gallons of water a day , so not sure why im getting that dehydrated lightheadedness feeling.
02-25-2006, 01:14 AM #25Originally Posted by BOBBY D
02-25-2006, 01:17 AM #26Originally Posted by jdh
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)